Healcon.com : Connected Healthcare Software
Healcon.com : Connected Healthcare Software
  hi i have been using nicoret p

Total Views: 1228

hi i have been using nicoret patches for 5 days now and i put them on the underside of my upper arm. i have the contriceptive implant in my upper arm. i am wondering if the patches can effect the implant at all as i have never had a period while having the implant and i have used them for years but this morning i had started with quite heavy bleeding is it related to the nicotine patch?

PAST HISTORY : no medical problem but allergic to ibroprfen

1 Answers

Have a similar question? Ask our top doctors now !
Doctors Related to
Articles Related to
Get Answer from online doctors now !

Ask Doctor Online 24/7

Verified Panel of Certified Doctors
Complete Privacy, Stay Anonymous
Full Satisfaction Guaranteed

By proceeding i accept Terms and Conditions

11 Doctors online to answer your health query now! 11 Doctors online !

Top Related Questions
I plan to wisdom tooth and dental implant at the same time in about a week. I'm taking Metoprolol SUCC - 25mg/day and Warfarin Sodium ~ 4mg/day. My cardiologist advises me to stop Warfarin three days before the procedures. What about Metoprolol SUCC?
2 Answers
i have white patches on ma body on different parts. i got the first 1 on my left nipple,then on right nipple too before 5 years,then under the right underarm, at that time it spreaded rapidly,but now the growth is less then that time but now i got 1 patch near my vagina too.i had done many treatments but never continued any of them more than 6 months. now i am having an ayurvedic treatment from last 2 days,i am a very young girl with a depressed mind. i used to be very much depressed because of this,sometimes i cry alot alone,please help me regarding its cure.
1 Answer
A few years back after having visited a hill station in India.. i got this sort of coating on my upper lip that couldn't be scraped off easily, a lot of my friends did too.. but even now my problem persists, this was followed by dryness around my lip and white patches that were spreading and cuts started forming. on consulting several dermatologists, they prescribed Fluticasone Propionate ointments of varying concentration saying that its caused by the fact that I was born by extremely dry skin and the saliva dries the area more, but I've been using petroleum jelly on my lips since I was small as I always used to get chapped lips.. I similar sort of dry patch developed on my finger which went on to spread over the years to my entire finger, for which i use the the same medication.. the itching on the finger and the dryness goes away after a couple of days of use but then it comes back when not used and the texture of my finger has turned out to be slightly glossy looking compared to the rest of my fingers..
2 Answers
Copyright © 2014, Healcon Labs Pvt. Ltd..All Rights Reserved
Trends -